# SDR VNAA2018032099905

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 32,999 hours, 32,800 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON THE FS 621 AFT PRESSURE BULKHEAD AND ATTACHING STRUCTURE AT LBL27.5/WL131-133, LBL18/WL74-75.5 AND WL130.5-133.5, LBL9.5/WL75-77, BL0/WL127.5-132, RBL18/WL74-75.5 AND RBL27.5/WL109-110.5. REPAIRED DAMAGED AREAS ON 621 BULKHEAD AND ATTACHING STRUCTURE IAW REO 601R-53-61-1240 REV D DATED 2016-10-31 AND REO 601R-53-61-6486 REV -- DATED 2018-03-17.
